# SDR 2008UALA04075

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 24,541 hours, 6,247 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Tripped
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

L GEN TRIPPED OFF AS POWER BROUGHT UP DURING INITIAL TAKEOFF ROLL.  ABORTED TAKEOFF.  IDG REPLACED AND TESTED.
